# SDR ASAA2019071330061

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 26,654 hours, 8,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FMC INTERMITTENT, THEN FAILED. QRH ACCOMPLISHED AND OPS RESTORED. FAILED AGAIN. COMPLETED FLIGHT WITH FMC SWITCH BOTH ON R. GROUNDED - YES. ACCOMPLISHED LEFT FMC BITE, REF FIM 34-61 TASK 801. FOUND FMC-L PGM FAULT. ACCOMPLISHED FIM 34-61 TASK 807. LEFT FMC OPS CHECK GOOD.
